MathSciNet Relay Station
MathSciNet bibliographic data
MR687954 (84h:30073) 30F35 (51M10 53C20)
Yamada, Akira On Marden's universal constant of Fuchsian groups. II. J. Analyse Math. 41 (1982), 234–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement